MathSciNet Relay Station
MathSciNet bibliographic data
MR124334 15.55
Fiedler, Miroslav; Pták, Vlastimil Some inequalities for the spectrum of a matrix. Mat.-Fyz. Časopis. Slovensk. Akad. Vied. 10 1960 148–166.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement